# SDR 2012F00241

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,141 hours, 41,098 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 310 THE RIGHT LOW CSD LIGHT CAME ON.  PERFORMED THE QRH EMERGENCY CHECKLIST.
